# SDR C2XA09SH396

- Difficulty date: October 31, 2009
- Submitted: October 31, 2009
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 145817
- Aircraft time: 12,890 hours, 6,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SHEAR CLIP AT FRAME 65 STRINGER 19L-18L HAS CORROSION (LEVEL 2 LOCAL).  MAINTENANCE PERFORMED REPAIR FOR SHEAR CLIP AT FRAME 65 STRINGER 18L-19L IAW EMB-145 EC5320-01494.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
